Volume 10, Issue 3
Detecting Codimension Two Bifurcations with a Pure Imaginary Pair and a Simple Zero Eigenvalue

Zhong-hua Yang

DOI:

J. Comp. Math., 10 (1992), pp. 204-208

Published online: 1992-10

Preview Full PDF 119 1704
Export citation
  • Abstract

An extended system for codimension two bifurcation with a pure imaginary pair and a simple zero eigenvalue is proposed. Its regularity is proved. An efficient algorithm for solving the extended system is constructed. Finally, some results on the axial dispersion problem in a tubular non-adiabatic reactor is given.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-204, author = {}, title = {Detecting Codimension Two Bifurcations with a Pure Imaginary Pair and a Simple Zero Eigenvalue}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {3}, pages = {204--208}, abstract = { An extended system for codimension two bifurcation with a pure imaginary pair and a simple zero eigenvalue is proposed. Its regularity is proved. An efficient algorithm for solving the extended system is constructed. Finally, some results on the axial dispersion problem in a tubular non-adiabatic reactor is given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9353.html} }
TY - JOUR T1 - Detecting Codimension Two Bifurcations with a Pure Imaginary Pair and a Simple Zero Eigenvalue JO - Journal of Computational Mathematics VL - 3 SP - 204 EP - 208 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9353.html KW - AB - An extended system for codimension two bifurcation with a pure imaginary pair and a simple zero eigenvalue is proposed. Its regularity is proved. An efficient algorithm for solving the extended system is constructed. Finally, some results on the axial dispersion problem in a tubular non-adiabatic reactor is given.
Zhong-hua Yang. (1970). Detecting Codimension Two Bifurcations with a Pure Imaginary Pair and a Simple Zero Eigenvalue. Journal of Computational Mathematics. 10 (3). 204-208. doi:
Copy to clipboard
The citation has been copied to your clipboard